Download Die Suzukigruppen und ihre Geometrien by Heinz Lüneburg PDF

By Heinz Lüneburg

Show description

Read Online or Download Die Suzukigruppen und ihre Geometrien PDF

Best geometry and topology books

The Geometry of Time (Physics Textbook)

An outline of the geometry of space-time with all of the questions and concerns defined with out the necessity for formulation. As such, the writer indicates that this can be certainly geometry, with genuine buildings known from Euclidean geometry, and which permit specific demonstrations and proofs. The formal arithmetic in the back of those buildings is equipped within the appendices.

Additional resources for Die Suzukigruppen und ihre Geometrien

Example text

1936), Asph¨ arische R¨ aume 39, 215–224. Hurewicz, W. , Dugundji, J. and Dowker, C. (1948), Connectivity groups in terms of limit groups, Ann. of Math. 49, 391–406. M. (1971), Ex–Homotopy Theory I, Ill. J. Math. 15, 324–327. Kan, D. (1958), Adjoint functors, Trans. Amer. Math. Soc. 87, 294–329. S. B. (1972), Applications to stable homotopy theory, Bull. Amer. Math. Soc. 78, 981–987. Knill, R. (1971), On the homology of a fixed point set, Bull. Amer. Math. Soc. 77, 184–190. Lefschetz, S. (1926), Intersections and transformations of complexes and manifolds, Trans.

W. (1956), Homotopy groups of joins and unions, Trans. Amer. Math. Soc. 83, 55–69. W. (1962), Generalized homology theories, Trans. Amer. Math. Soc. 102, 227–283. W. (1983), Fifty years of homotopy theory, Bull. AMS, 8, 1–29. Whitney, H. (1937), On products in a complex, Proc. Nat. Acad. Sci. USA 23, 285–291. Whitney, H. (1938), On products in a complex, Ann. of Math. 39, 397–432. Wirthm¨ uller, K. (1975), Equivariant S-duality, Arch. Math. (Basel) 26, 427–431.

1990), Algebraische Topologie, Ein Jahrhundert Mathematik 1890–1990, Dokumente Gesh. Math. (F. ), vol. 6, Braunschweig. Hilton, P. (1980), Duality in homotopy theory: a retrospective essay, J. Pure Appl. Algebra 19, 159–169. D. (1941), The Theory and Applications of Harmonic Integrals, Cambridge Univ. Press. Hopf, H. (1930), Zur Algebra der Abbildungen von Mannigfaltigkeiten, J. f¨ ur reine u. angew. Math. 105, 71-88; Hopf, Selecta, Springer, 1964, pp. 14–37. Hurewicz, W. (1936), Asph¨ arische R¨ aume 39, 215–224.

Download PDF sample

Rated 4.22 of 5 – based on 19 votes